# SDR FDEA201506091736

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 735 hours, 26,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102889
- Condition: Dented
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1440, S26L - S27L HAS CORROSION.  REMOVED CORROSION FROM THE FRAME IAW SRM 51-10-02.  AFTER REMOVAL OF CORROSION,  A DENT WAS NOTED ON UPPER FLANGE. FOUND OUT OF LIMITS IAW SRM SRM 53-00-07, FIG. 101, SHEET 1.  REMOVED AND REPLACED THE FRAME IAW SRM 51-40-02 AND DWG 146N1028.  MAJOR REPAIR.
